RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2014, Volume 14, Issue 2, Pages 42–48 (Mi vngu335)  

This article is cited in 1 scientific paper (total in 1 paper)

Sphere Generalized Functional Invariant Solutions of Wave Equation

M. V. Neshchadimab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: Solved problem describing of amplitudes of generalized functional invariant solutions of wave equation for phase functions of type of sphere wave.

Keywords: wave equation, generalized functional invariant solutions.

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 211:6, 805–810

Document Type: Article
UDC: 517.95
Received: 01.11.2013

Citation: M. V. Neshchadim, “Sphere Generalized Functional Invariant Solutions of Wave Equation”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:2 (2014), 42–48; J. Math. Sci., 211:6 (2015), 805–810

Citation in format AMSBIB
\Bibitem{Nes14}
\by M.~V.~Neshchadim
\paper Sphere Generalized Functional Invariant Solutions of Wave Equation
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2014
\vol 14
\issue 2
\pages 42--48
\mathnet{http://mi.mathnet.ru/vngu335}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 211
\issue 6
\pages 805--810
\crossref{https://doi.org/10.1007/s10958-015-2635-7}


Linking options:
  • http://mi.mathnet.ru/eng/vngu335
  • http://mi.mathnet.ru/eng/vngu/v14/i2/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Neschadim, “Obobschennye funktsionalno-invariantnye resheniya volnovogo uravneniya v razmernosti 2”, Sib. zhurn. chist. i prikl. matem., 17:3 (2017), 58–66  mathnet  crossref
  • Number of views:
    This page:82
    Full text:16
    References:21
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019